Estimation semi-paramétrique dans les familles doublement poissonniennes et application aux spectres de diffraction
Revue de Statistique Appliquée, Volume 47 (1999) no. 3, p. 57-80
@article{RSA_1999__47_3_57_0,
     author = {Antoniadis, Anestis and Berruyer, Jacques and Filhol, Alain},
     title = {Estimation semi-param\'etrique dans les familles doublement poissonniennes et application aux spectres de diffraction},
     journal = {Revue de Statistique Appliqu\'ee},
     publisher = {Soci\'et\'e fran\c caise de statistique},
     volume = {47},
     number = {3},
     year = {1999},
     pages = {57-80},
     language = {fr},
     url = {http://www.numdam.org/item/RSA_1999__47_3_57_0}
}
Antoniadis, Anestis; Berruyer, Jacques; Filhol, Alain. Estimation semi-paramétrique dans les familles doublement poissonniennes et application aux spectres de diffraction. Revue de Statistique Appliquée, Volume 47 (1999) no. 3, pp. 57-80. http://www.numdam.org/item/RSA_1999__47_3_57_0/

[1] Abramovitz M., Stegun I.A. (1965). Hanbook of Mathematical Functions. Dover, New York.

[2] Aitkin M. (1995). Probability model choice in single samples from exponential families using Poisson log-linear modeling, and model comparison using Bayes and posterior Bayes factors. Statistics and Computing, 5, 113-120.

[3] Antoniadis A., Berruyer J., Carmona R.(1992). Régression non linéaire et applications. Economica, Paris.

[4] Antoniadis A., Berruyer J., Filhol A. (1990). Maximum likelihood estimation methods in powder diffraction refinements. Acta. Cryst., A46, pp. 692-711.

[5] Barndorff-Nielsen O.E. (1978). Information and exponential families in statistical theory. John Wiley & Sons, New York. | MR 489333 | Zbl 0387.62011

[6] Barndorff-Nielsen O.E., Cox D.R.(1989). Asymptotic techniques for use in statistics. Chapman & Hall, New York. | MR 1010226 | Zbl 0672.62024

[7] Besse Ph., Thomas-Agnan Ch. (1989). Le lissage par fonction splines en statistique : revue bibliographique. Statistique et Analyse des données, 14 n° 1, 55-84.

[8] De Boor C. (1978). A practical guide to splines. Springer-Verlag, Berlin. | MR 507062 | Zbl 0406.41003

[9] Diaconis P., Efron B. (1985). Testing the independence of a two-way table : New interpretations of chi-square statistics. Ann. Statist., 13, 845-913. | MR 803747 | Zbl 0593.62040

[10] Efron B. (1986). Double exponential families and their use in generalized linear regression. J. Amer. Statist. Assoc., 81, 709- 721. | MR 860505 | Zbl 0611.62072

[11] Eilers P.H.C. (1990). Smoothing and interpolation with generalized linear models. Quaderni di Statistica e Matematica Applicata alle Scienze Economico-Sociali, 12, 21-32.

[12] Eilers P.H.C., Marx B.D.(1996). Flexible smoothing with B-splines and penalties. Statistical Sciences, 11, 89- 121. | MR 1435485 | Zbl 0955.62562

[13] Jørgensen B. (1987). Exponential dispersion models. J.R.S.S., Ser B, 49, 127- 162. | MR 905186 | Zbl 0662.62078

[ 14] Nelder J.A., Weddelburn R.W.M. (1972). Generalized linear interactive models. J.R.S.S., Ser A, 135, 370-384.

[ 15] Rao C.R. (1973). Linear Statistical Inference and Its Applications. John Wiley & Sons, New York. | MR 346957 | Zbl 0256.62002

[16] Schmitt F., Charier B., Ouladiaff B.(1998). Communication privée.

[ 17] Seeber G.U.H. (1997). Overdispersed exponential regression models. Computational Statistics, 12, 209- 218. | Zbl 0936.62084

[18] Silverman B.W. (1986). Some aspects of the smoothing spline approach to nonparametric regression curve fitting. J.R.S.S., Ser B, 47, 1-52. | MR 805063 | Zbl 0606.62038

[ 19] Wegman E.J., Wright I.W. (1983). Splines in Statistics. J. Amer. Statist. Assoc., 78, 351- 365. | MR 711110 | Zbl 0534.62017